# SDR TWAA9900604

- Difficulty date: January 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N941AS
- Make and model: Doug DC-9-83
- Aircraft serial: 49925
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Hanger
- Condition: Cracked
- Location: Bs 865
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, FOUND LOWER FAIRING T HANGER AT STA 865, 0 IN BL, WAS CRACKED.  INSTALLED NEW T HANGER BRACKET (P/N 3936409-505), PER TWA STANDARD PROCEDURES MANUAL 6-70-01.
